Monomial Irreducible sln-Modules

Document Type: Research Paper

Author

Abstract

In this article, we introduce monomial irreducible representations of the special linear Lie
algebra $sln$. We will show that this kind of representations have bases for
which the action of the Chevalley generators of the Lie algebra on the basis elements
can be given by a simple formula.

Keywords



Volume 37, No. 3
September and October 2011
Pages 183-195
  • Receive Date: 02 September 2009
  • Revise Date: 15 March 2012
  • Accept Date: 20 February 2010